# SDR ASAA1047489

- Difficulty date: February 1, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 32,346 hours, 9,359 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 65C26308412
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT SUPPORT HAS WEAR IN LOWER AFT CORNER FOUND TO BE CRACKED UPON REMOVAL.  REMOVED AND REPLACED AFT SUPPORT.
